Facebook Pixel

Next Choice help?!

By September 19, 2012 - 1:41pm
Rate This

I've been on birth control for a little over 4 or 5 months now and I haven't taken them faithfully but I also have not been sexually active. I ended my period the last week of July and had sex on August 6th, unprotected. I realized I hadn't taken almost a weeks worth of my "sugar" pills (if that's what the last row of them are called). He pulled out but didn't feel confident about the precum. I took Next Choice around 15 hours after it happened, no spotting or bleeding until the last week of August (around 3 weeks after) which is when my expected period was supposed to happen and it lasted for a few days. I filled up quite a few tampons and bled through onto my underwear like usual but it wasn't extremely heavy. Do you think I'm okay and shouldn't worry?

From the day I took the Next Choice pills until today, there has been SLIGHT bloating about 4-5 inches below my belly button. I guess it's from my body never taking that pill? It hasn't progressed nor has it gone down but it's never hurt me.

And I've continued taking my birth control regularly in hoping that my next period will come at the end of the month.. Do you think it should?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!